Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Concerning two series for the gamma function
HTML articles powered by AMS MathViewer

by John W. Wrench PDF
Math. Comp. 22 (1968), 617-626 Request permission

Erratum: Math. Comp. 27 (1973), 681-682.
  • Table of the gamma function for complex arguments, National Bureau of Standards Applied Mathematics Series, No. 34, U.S. Government Printing Office, Washington, D.C., 1954. MR 0065246
  • L. Bourguet, Sur les intégrales eulériennes et quelques autres fonctions uniformes, Acta Math. 2 (1883), no. 1, 261–295 (French). MR 1554599, DOI 10.1007/BF02415217
  • MTAC, v. 1, 1943. p. 124, MTE 19.
  • Tables of the mathematical functions. Vol. I, The Principia Press of Trinity University, San Antonio, Tex., 1963. MR 0158098
  • Milton Abramowitz and Irene A. Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, National Bureau of Standards Applied Mathematics Series, No. 55, U. S. Government Printing Office, Washington, D.C., 1964. For sale by the Superintendent of Documents. MR 0167642
  • M. Godart, An iterative method for the solution of eigenvalue problems, Math. Comp. 20 (1966), 399–406. MR 203928, DOI 10.1090/S0025-5718-1966-0203928-9
  • E. T. Copson, Asymptotic expansions, Cambridge Tracts in Mathematics and Mathematical Physics, No. 55, Cambridge University Press, New York, 1965. MR 0168979
  • Horace S. Uhler, The coefficients of Stirling’s series for $\log \Gamma (x)$, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 59–62. MR 6225, DOI 10.1073/pnas.28.2.59
  • F. D. Murnaghan & J. W. Wrench, Jr., The Converging Factor for the Exponential Integral, David Taylor Model Basin Report 1535, 1963. H. T. Davis, loc. cit., pp. 180–181. A. Fletcher, J. C. P. Miller, L. Rosenhead & L. J. Comrie, An Index of Mathematical Tables, Vol. I, 2nd ed., Addison-Wesley, Reading, Mass., 1962, p. 295. MR 26 #365a.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.25
  • Retrieve articles in all journals with MSC: 65.25
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Math. Comp. 22 (1968), 617-626
  • MSC: Primary 65.25
  • DOI:
  • MathSciNet review: 0237078